# SDR USAA20100324SB037

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Row 6abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT ROW 6ABC INOPERATIVE.  MAINTENANCE REPLACED THE AISLE EMERGENCY LIGHT ON SEAT 6ABC IAW CMM 25-40-61.  OPERATIONAL CHECK GOOD AT THIS TIME.
